It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


ok ill start by saying im a 24 year old male with a few autoimmune diseases, and also have neurologic lyme disease... my lyme dr has been giving me pain meds for awhile now and im completly abusing help me please or give some advice...

I do suffer from ALOT of pain, however I dont even know really know how my pain stands as i popped 180 10/325 percocets in 10 days. I do get high from them...but dont really get high off them anymore its more like maintainace. he also prescribes me 150 1 mgs blue football xanax a month ( I dont abuse those like i do the pain meds) Today I took the last of my percocet. I dont see him until the 18th of August. So now I will start my withdraws I have withdrew alittle in the past, but it was only for a few days. I dont know really what to expect, besides feeling very sick from them. In the past just from a few day withdraw I got Nerve Chills, Diarea, Servere Muscle aches, just to name a few can you all offer any advice as this will be Completly Cold Turkey. I plan on telling my Dr next time I see him that I want to be lowered off my pain medication. ANY IMPUT WILL BE GREATLY APRRECIATIED.
Hey B-

I hope you're doing okay as you read this. I know what you're going through.

I am sure you're feeling panicked right now. Try to keep in mind that some of the physical pain you may experience in the near future will be from WD's and not an indication of the true pain level from your conditions. I too am in the process of trying to evaluate my true pain level. I never invested the time and energy to do this before now, so maybe someone more experienced can chime in and clue us both in regarding the time line.

I have been off 10/325 Hydro for 16 days. The first week was bad, but I've run out early each month for a long time and so no big surprises there. Surprising was the extended level of discomfort, but I attribute this to my own subconscious physical expectation of my refill.

I've put my body through the spinning cycle of pain / hyper-relief of the the first days back "on" / extreme pain of withdrawal -- first verse / next verse / third verse (just like the first!) -- for a very long time that I can't help but feel bad for my poor muscles and brain receptors which have suffered through that sad song and dance now for no good reason besides my own lack of self-control. I keep telling my body that the middle verse is not going to get staged any more, but my wounded body and mind won't believe me. Yet.

I'm working on a new Mantra. :)

I'm trying to stay "natural." I've added St. John's Wart, B Complex, and Fish Oil to my MegaMulti Vitamin regime. Also I stay away from 'PM' or 'nighttime' OTC meds. I found that Melatonin and/or Valerian Root works (mostly) fine for relaxation and sleep. Not 100%-- but there was never a perfect drug, right? Also, simple stretches are good. You can watch bits of Yoga online anytime.

Listen to your body and mind. At first, your body will need extra rest and you'll do well to listen and respond. Just take it easy. If, after a few days, your body is still tired, but your mind is yelling out that you're sick of being tired, respond to your brain. Push yourself to some physical activity. Your brain will never start producing endorphins unless you start moving your body.

I hope that you stick with your plan of discussing this with your doctor so that she can help you out of this cycle. I'm sure you won't be the first patient to ever present with these complications from treatment. Best of luck.





All times are GMT -7. The time now is 03:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!